# SDR QMLA2012061212097

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 1,315 hours, 4,154 cycles
- Engine: Pwc PW207D
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 429012100123
- Part serial: A527
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,315 hours, 4,154 cycles
- Component: Main Rotor Assy, Bell
- Component part number: 429110100101
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHUDULED INSPECTION, FOUND A CRACK AND VOID ON L/E AT STA 125.5" FROM MAST CENTER ON PN 429-015-100-123, A-527 MAIN ROTOR BLADE.
